# SDR ASAA2013060995047

- Difficulty date: June 9, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 18,631 hours, 5,826 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, LEFT PACK LIGHT ILLUMINATED.  ACFT GROUNDED. UPON ARRIVAL REFORMED BITE TEST PER FIM TASK 21-62 TASK 801 . PREVIOUS FLIGHT LOGGED CONT 1 ACT(RAM) FAULT. FAULT RESET.
